# SDR AWXA200401364

- Difficulty date: November 28, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,134 hours, 40,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK ,THE LOWER SURFACE OF LT WING INBOARD MID FLAP TRAILING EDGE WEDGE WAS FOUND DELAMINATED 14" FROM OUTBOARD END, BETWEEN WBL 169 AND WBL 176.  MAINTENANCE CUTOUT DAMAGED AREA OF LOWER SURFACE OF LT WING INBOARD MID FLAP TRAILING EDGE WEDGE; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO MID FLAP IAW B737-300 SRM 51-70-10, FIG 30.
